Weight Gain After Stopping Trintellix

3 Replies Updated



Conversation Starter

Gwendolyn Says:
via mobile

I started Trintellix in December 2015. I did have nausea in the beginning but only short term. It worked pretty well for me-took it mainly for anxiety. I noticed I lost a couple pounds when I first started it but it seemed to normalize for the most part. At the first of this year I found out my insurance won't pay for it and the monthly cost is too much. I tapered off over about 10 days-was only on 5 mg. I have experienced multiple side effects, more than I bargained for-runny nose, fatigue, shortness of breath, feeling cold, bursts of irritability, decreased alcohol tolerance, and most disturbing: weight gain. I'm a small person-5,3", usually 112 pounds. But I am gaining 0.5-1 pound/week. Has anyone else experienced weight gain after stopping? The other side effects seem to be waning but not the weight gain.



Showing Replies 1 - 3 of 3 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

It is normal to experience discontinuation symptoms, which the FDA lists as possibly including headache, mood swings, anxiety, and sudden outbursts of anger.

Weight gain is not a normal withdrawal effect, but it could be due to the other symptoms causing you to eat more than usual and not be as active, since you aren't feeling that great.

Have you considered asking your doctor if you can try an alternative medication that your insurance might cover?

REPLYSHAREREPORT
Was this helpful?      0  
2
Gwendolyn Says:
via mobile

Thank you. I am considering doing that. I hoped I would do well off medication but it seems I may not be ready for that.

REPLYSHAREREPORT
Was this helpful?      0  
3
Down on this med Says:

Yes, I continue to gain weight every SINGLE day. I stopped the Trintellix over a couple of weeks ago, when I noticed that the medication though initially, was like the panacea of depressive symptoms, but all my symptoms came back AND the weight gain continues. I am very unhappy about that. I wonder when the weight gain will stop. my diet is about exactly the same...I feel like it may be brain chemistry was altered for the two months I took the Trintellix ?

REPLYSHAREREPORT
Was this helpful?      0  


Viewing page 1 of 1     Reply


More Discussions:

Regain weight after stopping Belviq
After you reach weight goal and come off the Belviq, any reports about re-gaining all your weight? ## Hello, Florida! Ho... 1 reply
Weight gain and depression after stopping Chlorthalidone
I have successfully lost 100lbs over the last 2 years. I went off chlorthalidone three weeks ago and I have gained about... 4 replies
Massive weight gain after stopping oxybutynin
My 8yo daughter was on oxybutynin for 3 years for bladder issues. After doctors deciding she didn't need to be on it... 2 replies
Weight gain with trintellix and klonopin
I need to know if I will gain weight while taking the medicines, Trintellix & Klonopin, together? ## There is a chan... 2 replies
Weight gain on Seroquel or Trintellix
Which is more apt to cause weight gain, Seroquel (400mg) or Trintellix (10mg)? ## Hi Heather, Because everyone's bod... 1 reply
Weight loss after stopping Mirapex
I have gradually gained weight since starting .25 mg of Mirapex about 4 years ago. I have rapidly gained weight since my... 2 replies
Stopping Purbac caused weight gain
Hi I have been taking Purbac, Aluvia, Tremoc and Activio vitamin for 3 years. My new doctor stop prescribing it upon see... 1 reply
Weight gain after taking citalopram /other anti-anxiety meds
I have been taking citalopram for a few years. It was fairly effective but switched to Paxil for a few months and then s... 1 reply
Weight gain after consuming regesterone
Hi doctor, I was taking regesterone medicine throughout May month due to spotting issue + hormonal imabalance..after the...
Gaining weight after reducing dose..
I was taking .100 of Levothyroxine and my dr. said that it was slightly over corrected...now I am taking .75 and have al... 3 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 9 January 2018.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA